Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

The Menu for Every Young Mathematician's Appetite

Danielle S. Legnard and Susan L. Austin
Teaching Children Mathematics
Vol. 19, No. 4 (November 2012), pp. 228-236
DOI: 10.5951/teacchilmath.19.4.0228
Stable URL: http://www.jstor.org/stable/10.5951/teacchilmath.19.4.0228
Page Count: 9
  • Download ($15.00)
  • Cite this Item
Item Type
Article
References
The Menu for Every Young Mathematician's Appetite
Preview not available

Abstract

A first-grade teacher demonstrates how to serve up this model of inquiry-based instruction in any classroom.

Page Thumbnails